# SDR DALA1215760919

- Difficulty date: March 14, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 62,139 hours, 47,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND ON AFT CARGO COMPARTMENT LWR DOORJAMB BEAM LWR CAP BTW STA Y=1155 TO Y=1212.  BLEND OUT BEAM AND LESS THAN 25% REMOVED SO BEAM WAS REPAIRED IAW MD88 SRM 53-05 FIG 123 SHEET 2 SECTION C-C.
